MAUDE Adverse Event Report: COVIDIEN 6ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 6ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1180600777
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports that the product was drawing air instead of blood.
 
Additional Manufacturer Narrative
Evaluation summary the device history record (dhr) was reviewed indicating that product and specification requirements were met with no non-conforming product identified relating to this customer report.The manufacturing site received seven syringes sealed in their packages for evaluation.Five of the samples from lot number 829226x and two from lot number 813424x.No visual issues were observed.Leak testing was performed on all of the syringes.Leak testing is performed to ensure the syringe draws, holds, and expels fluid properly.No leaking was observed.As a result of the testing, the reported condition has not been confirmed.No problems were confirmed as a result of a thorough product analysis and investigation, therefor no root cause could be identified.Complaint trends are evaluated during the monthly corrective and preventative action (capa) meeting to determine if a capa is warranted.At this time, there is not enough information and a capa will not be initiated.This complaint will be used for tracking and trending purposes.

Brand Name
6ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9109016
Report Number1915484-2019-01085
Device Sequence Number14393407
Product Code FMF
UDI-Device Identifier10884521013582
UDI-Public10884521013582
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180600777
Device Catalogue Number1180600777
Device Lot Number829226
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date12/16/2019
Patient Sequence Number1